# SDR REXA98003

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- System (JASC): 3442 · Weather Radar System
- Part: Radar R/T
- Part number: 6224022001
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR INTERMITTENT, BUT ALSO CYCLED THROUGH ALL RINGS, MODES, EVEN TURN OFF/ON BY ITSELF.  REMOVED AND REPLACED RADAR R/T.  (X)
